# SDR 97UAL900660

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1835U
- Make and model: Doug DC-10-10
- Aircraft serial: 47967
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP IN RIGHT FORWARD CABIN IS ILLUMINATED WHILE SWITCH IN OFF POSITION.  REPLACED THE FORWARD CABIN EEL BATTERY POWER SUPPLY.
